# SDR RAIA201805100001

- Difficulty date: May 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 41,206 hours, 24,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Fan Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 2 OVERTEMP IN FLIGHT.  CLEANED FAN AIR VALVE FILTER.  NO FURTHER DEFECTS NOTED AT THIS TIME.  FLT 4616.
